I was prescribed Ativan for my anxiety attacks about 2 years ago, I was having them sooo bad that I was in the ER every other night because I thought I was dieing or having a heart attack (silly, I know). But I have about 2 bottles of Ativan still, since I have overcome my anxiety about 6 months ago. I am wondering, when ive tapered low enough, am I going to get these bad axiety attacks again? I was up to 2 mg of Ativan at a time, now (well six months ago) I had an attack and only took 1/2 mg and was good! IF I start feeling anxiety really bad, should i take some ativan to help? Im afraid of anxiety, as I had a really bad case of it 2 years ago, when I started taking these dam pain pills on a daily basis. I think I was scared that I was taking too much meds and ativan was the only thing I could use that would calm me down. I think my body was telling me something about hte pain pills, but obviously I didnt listen to it!
this is not the time to self medicate PLZ talk to the doctor about the pain med and the panic attacks
Lorazepam is in the FDA pregnancy category D. This means that lorazepam is known to be harmful to an unborn baby. Do not take this medication without first talking to your doctor if you are pregnant or could become pregnant during treatment
like avis said please talk to your doctor before taking the ativan. if he is familiar with your history of panic attacks i'm sure there is something he can give you. my sister has panic attacks and was able to take something while she was pregnant. i'll try to get in touch with her and find out what it was and let you know. zanax is also a catagory d so don't take it either.
i have anxiety pretty bad too. i used to pass out and end up in the er too. haven't done that in about a year or so. my doctor at that time gave me ativan. i took it for a month (as prescribed) and was okay from there. however, i am having a lot of anxiety now and my new doctor didn't want to put me on that. instead she put me on lexapro (antidepressant). she said that ativan would take care of the anxiety for a short while, but when it would wear off i'd be right back on the anxiety boat (so to speak). she didn't want me up and down like that. she hopes that the lexapro will kind of even things out. i've only been taking them for a few days so unfortunately i can't tell you how they work right now. like everyone else has said, talk to your doctor -- see if there is alternative.
Thanks, I was just curious about it, since I still had some. However, I WILL NOT be taking it at all! Thats for sure, knowing that it is a catagory d! Wow, so many helpful answers here! I will deal with my anxiety IF it even gets to that point! I knew you all would get me some good advise. BTW - havent got a dr. appt with the OB dr until late January, so im asking all these dumb questions here until I see her. Hopefully by that time, I can tell her that Im only taking 2 or 3 pills a day, or less! That would be great! By this time of day, I am usually no dose 3 or sometimes 4, but today I have only taken it twice and it was a hlf less than the norm. Still feeling good too! Knowing that I dont want the high no more is really keeping my mind straight, I only want off, with as less w/d as poss. I can actually say that, and it feels great!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.